| Model Number |
V5 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Uterine Perforation (2121)
| Date of Event |
07/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported that during a novasure procedure on (b)(6) 2025, the physician reported that the cavity initial assessment was failing and performed a hysteroscopy which revealed a uterine perforation at the fundus.The physician believed that this occurred while seating the device.Procedure at this time was aborted.No additional information available.